Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Can mononucleosis lead to nerve pains in body?

User rating for this question
Very Good
Answered by

Neurologist, Surgical
Practicing since : 2006
Answered : 544 Questions
Question
can mononucleosis lead to nerve pains in body? how long does it usually stay.

mine is been going on for 3 months- with pain worse in left leg, but also affecting my right leg, buttock, upper back and arms ocassionally
Posted Thu, 14 Aug 2014 in Brain and Spine
 
 
Answered by Dr. Vinay Bhardwaj 6 hours later
Brief Answer:
Mono probably not the cause

Detailed Answer:
Hello There, Thanks for coming to HealthCareMagic. Given the information you've put forth here, I do not believe that your pain is caused by mononeurcleosis.

The main reson for this thinking is mono rarely causes long term pain and when it does it causes abdominal discomfort. Not pain in the appendages as you have mentioned.

I see that you have taken neurontin before and are allergic. May I asked why that drug was prescribed in the first place?

As far as your pain symptoms are concerned. Right now, i'm thinking that arthritis is a more likely explanation, But i need more information. So tell me a little more about your history and I will do my best to help you.


Vin
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor